# SDR DXTA2023032783260

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 7,086 hours, 5,534 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLIMBING THRU 29,000 FT, RECEIVED BLD 1 LEAK CAS IND.  FOLLOWED QRH, REDUCE POWER NR 1 ENG & WAITED 3 MINS FOR MESGE TO EXTING.  3 MINS, MESGE EXTINGUISH. RETURNED TO KSAT.  BLD 1 LEAK MESGE RETURNED. INTERMIT & FOLLOWED CHKLIST, SHUTDOWN NR 1 ENG. DECLARED AN EMERGENCY & LANDED. MESGE INTERMIT TO GROUND. ILLUM & THEN OUT FOR ABOUT A MIN.  RAN ENGS AT 50% N1 & BLD 1 CAS MESGE ILLUM & STAYED ON.  ANALYSIS INDICD BLD LP 3 LEAK. PERFED FAULT ISOL IAW FIM 36-21-00-810-805. PERFRD VIS INSP OF BLD LEAK THERMOSTATS. R & R THERMOSTAT S0395, WIRING TOUCHING ACM DUCT & BURN TO INSULATION. PERFRD RESIST CHKS, NO DEFECTS. R & R RESISTOR R0107 IAW SWPM 20-41-20, WD 36-20-50-1.  RAN ENGS W/BLD ON & NO DEFECTS & NO GROUND. IT
